Return to the Herbalism Forum | Post a Follow-Up

 o
Side effects of Guarana

Posted by adkgramma (My Page) on
Tue, Oct 25, 11 at 8:39

I have a friend who started taking Guarana for energy and now has trouble sleeping and I noticed he is also a bit irritable. Does anyone know about this herb? Thanks.


Follow-Up Postings:

 o
RE: Side effects of Guarana

Insomnia and irritability would not be surprising in someone taking this herb, because it contains caffeine and theophylline, compounds well known for producing those side effects.

Maybe reducing the dose and/or taking it earlier in the day would be helpful.


 o
RE: Side effects of Guarana

Guarana is very high in caffeine.

Also, it does not create "energy", it just makes you hyperactive and burns through your energy stores faster than normal. He'll crash when it wears off.


 o Post a Follow-Up

Please Note: Only registered members are able to post messages to this forum.

    If you are a member, please log in.

    If you aren't yet a member, join now!


Return to the Herbalism Forum

Information about Posting

  • You must be logged in to post a message. Once you are logged in, a posting window will appear at the bottom of the messages. If you are not a member, please register for an account.
  • Please review our Rules of Play before posting.
  • Posting is a two-step process. Once you have composed your message, you will be taken to the preview page. You will then have a chance to review your post, make changes and upload photos.
  • After posting your message, you may need to refresh the forum page in order to see it.
  • Before posting copyrighted material, please read about Copyright and Fair Use.
  • We have a strict no-advertising policy!
  • If you would like to practice posting or uploading photos, please visit our Test forum.
  • If you need assistance, please Contact Us and we will be happy to help.


Learn more about in-text links on this page here